September  2019, 8(3): 621-631. doi: 10.3934/eect.2019029

Periodic solutions for implicit evolution inclusions

1. 

Department of Mathematics, National Technical University, Zografou Campus, Athens 15780, Greece

2. 

Institute of Mathematics, Physics and Mechanics, 1000 Ljubljana, Slovenia

3. 

Faculty of Applied Mathematics, AGH University of Science and Technology, 30-059 Kraków, Poland

4. 

Institute of Mathematics "Simion Stoilow" of the Romanian Academy, P.O. Box 1-764, 014700 Bucharest, Romania

5. 

Faculty of Education and Faculty of Mathematics and Physics, University of Ljubljana, Kardeljeva ploščad 16, 1000 Ljubljana, Slovenia

* Corresponding author: Vicenţiu D. Răadulescu

Received  August 2018 Revised  October 2018 Published  May 2019

We consider a nonlinear implicit evolution inclusion driven by a nonlinear, nonmonotone, time-varying set-valued map and defined in the framework of an evolution triple of Hilbert spaces. Using an approximation technique and a surjectivity result for parabolic operators of monotone type, we show the existence of a periodic solution.

Citation: Nikolaos S. Papageorgiou, Vicenţiu D. Rădulescu, Dušan D. Repovš. Periodic solutions for implicit evolution inclusions. Evolution Equations & Control Theory, 2019, 8 (3) : 621-631. doi: 10.3934/eect.2019029
References:
[1]

K. AndrewsK. Kuttler and M. Schillor, Second order evolution equations with dynamic boundary conditions, J. Math. Anal. Appl., 197 (1996), 781-795. doi: 10.1006/jmaa.1996.0053. Google Scholar

[2]

V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff, Leyden, The Netherlands, 1976. doi: 10.1007/978-1-4615-4665-8_17. Google Scholar

[3]

V. Barbu and A. Favini, Existence for implicit differential equations in Banach spaces, Atti Accad. Naz. Lincei Cl. Sci. Fiz. Mat. Natur. Rend. Mat. Appl., 3 (1992), 203-215. Google Scholar

[4]

V. Barbu and A. Favini, Existence for an implicit differential equation, Nonlinear Anal., 32 (1998), 33-40. doi: 10.1016/S0362-546X(97)00450-1. Google Scholar

[5]

E. DiBenedetto and R. Showalter, A pseudo-parabolic variational inequality and Stefan problem, Nonlinear Anal., 6 (1982), 279-291. doi: 10.1016/0362-546X(82)90095-5. Google Scholar

[6]

A. Favini and A. Yagi, Multivalued linear operators and degenerate evolution equations, Ann. Mat. Pura Appl., 163 (1993), 353-384. doi: 10.1007/BF01759029. Google Scholar

[7]

L. Gasinski and N. S. Papageorgiou, Nonlinear Analysis, Series in Mathematical Analysis and Applications, 9. Chapman & Hall/CRC, Boca Raton, FL, 2006. Google Scholar

[8]

L. Gasinski and N. S. Papageorgiou, Anti-periodic solutions for nonlinear evolution inclusions, J. E Equ., 18 (2018), 1025-1047. doi: 10.1007/s00028-018-0431-9. Google Scholar

[9]

S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis. Volume Ⅰ: Theory, Mathematics and its Applications, 419, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. doi: 10.1007/978-1-4615-6359-4. Google Scholar

[10]

J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Gauthier-Villars, Paris, 1969. Google Scholar

[11]

Z. Liu, Existence for implicit differential equations with nonmonotone perturbations, Israel J. Math., 129 (2002), 363-372. doi: 10.1007/BF02773170. Google Scholar

[12]

N.S. PapageorgiouF. Papalini and F. Renzacci, Existence of solutions and periodic solutions for nonlinear evolution inclusions, Rend. Circ. Mat. Palermo, 48 (1999), 341-364. doi: 10.1007/BF02857308. Google Scholar

[13]

N. S. Papageorgiou and V. D. Rădulescu, Periodic solutions for time-dependent subdifferential evolution inclusions, Evol. Equ. Control Theory, 6 (2017), 277-297. doi: 10.3934/eect.2017015. Google Scholar

[14]

N. S. PapageorgiouV. D. Rădulescu and D. D. Repovš, Sensitivity analysis for optimal control problems governed by nonlinear evolution inclusions, Adv. Nonlinear Anal., 6 (2017), 199-235. doi: 10.1515/anona-2016-0096. Google Scholar

[15]

R. Showalter, Monotone Operators in Banach Spaces and Nonlinear Partial Differential Equations, Math. Surveys and Monographs, 49, American Math. Soc., Providence, RI, 1997. Google Scholar

[16]

E. Zeidler, Nonlinear Functional Analysis and its Applications Ⅱ/B, Springer, New York, 1990. doi: 10.1007/978-1-4612-0985-0. Google Scholar

show all references

References:
[1]

K. AndrewsK. Kuttler and M. Schillor, Second order evolution equations with dynamic boundary conditions, J. Math. Anal. Appl., 197 (1996), 781-795. doi: 10.1006/jmaa.1996.0053. Google Scholar

[2]

V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff, Leyden, The Netherlands, 1976. doi: 10.1007/978-1-4615-4665-8_17. Google Scholar

[3]

V. Barbu and A. Favini, Existence for implicit differential equations in Banach spaces, Atti Accad. Naz. Lincei Cl. Sci. Fiz. Mat. Natur. Rend. Mat. Appl., 3 (1992), 203-215. Google Scholar

[4]

V. Barbu and A. Favini, Existence for an implicit differential equation, Nonlinear Anal., 32 (1998), 33-40. doi: 10.1016/S0362-546X(97)00450-1. Google Scholar

[5]

E. DiBenedetto and R. Showalter, A pseudo-parabolic variational inequality and Stefan problem, Nonlinear Anal., 6 (1982), 279-291. doi: 10.1016/0362-546X(82)90095-5. Google Scholar

[6]

A. Favini and A. Yagi, Multivalued linear operators and degenerate evolution equations, Ann. Mat. Pura Appl., 163 (1993), 353-384. doi: 10.1007/BF01759029. Google Scholar

[7]

L. Gasinski and N. S. Papageorgiou, Nonlinear Analysis, Series in Mathematical Analysis and Applications, 9. Chapman & Hall/CRC, Boca Raton, FL, 2006. Google Scholar

[8]

L. Gasinski and N. S. Papageorgiou, Anti-periodic solutions for nonlinear evolution inclusions, J. E Equ., 18 (2018), 1025-1047. doi: 10.1007/s00028-018-0431-9. Google Scholar

[9]

S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis. Volume Ⅰ: Theory, Mathematics and its Applications, 419, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. doi: 10.1007/978-1-4615-6359-4. Google Scholar

[10]

J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Gauthier-Villars, Paris, 1969. Google Scholar

[11]

Z. Liu, Existence for implicit differential equations with nonmonotone perturbations, Israel J. Math., 129 (2002), 363-372. doi: 10.1007/BF02773170. Google Scholar

[12]

N.S. PapageorgiouF. Papalini and F. Renzacci, Existence of solutions and periodic solutions for nonlinear evolution inclusions, Rend. Circ. Mat. Palermo, 48 (1999), 341-364. doi: 10.1007/BF02857308. Google Scholar

[13]

N. S. Papageorgiou and V. D. Rădulescu, Periodic solutions for time-dependent subdifferential evolution inclusions, Evol. Equ. Control Theory, 6 (2017), 277-297. doi: 10.3934/eect.2017015. Google Scholar

[14]

N. S. PapageorgiouV. D. Rădulescu and D. D. Repovš, Sensitivity analysis for optimal control problems governed by nonlinear evolution inclusions, Adv. Nonlinear Anal., 6 (2017), 199-235. doi: 10.1515/anona-2016-0096. Google Scholar

[15]

R. Showalter, Monotone Operators in Banach Spaces and Nonlinear Partial Differential Equations, Math. Surveys and Monographs, 49, American Math. Soc., Providence, RI, 1997. Google Scholar

[16]

E. Zeidler, Nonlinear Functional Analysis and its Applications Ⅱ/B, Springer, New York, 1990. doi: 10.1007/978-1-4612-0985-0. Google Scholar

[1]

Augusto Visintin. Weak structural stability of pseudo-monotone equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (6) : 2763-2796. doi: 10.3934/dcds.2015.35.2763

[2]

A. C. Eberhard, J-P. Crouzeix. Existence of closed graph, maximal, cyclic pseudo-monotone relations and revealed preference theory. Journal of Industrial & Management Optimization, 2007, 3 (2) : 233-255. doi: 10.3934/jimo.2007.3.233

[3]

Wacław Marzantowicz, Justyna Signerska. Firing map of an almost periodic input function. Conference Publications, 2011, 2011 (Special) : 1032-1041. doi: 10.3934/proc.2011.2011.1032

[4]

Alessandra Celletti, Sara Di Ruzza. Periodic and quasi--periodic orbits of the dissipative standard map. Discrete & Continuous Dynamical Systems - B, 2011, 16 (1) : 151-171. doi: 10.3934/dcdsb.2011.16.151

[5]

Piernicola Bettiol, Hélène Frankowska. Lipschitz regularity of solution map of control systems with multiple state constraints. Discrete & Continuous Dynamical Systems - A, 2012, 32 (1) : 1-26. doi: 10.3934/dcds.2012.32.1

[6]

Atanas Stefanov. On the Lipschitzness of the solution map for the 2 D Navier-Stokes system. Discrete & Continuous Dynamical Systems - A, 2010, 26 (4) : 1471-1490. doi: 10.3934/dcds.2010.26.1471

[7]

Wacław Marzantowicz, Piotr Maciej Przygodzki. Finding periodic points of a map by use of a k-adic expansion. Discrete & Continuous Dynamical Systems - A, 1999, 5 (3) : 495-514. doi: 10.3934/dcds.1999.5.495

[8]

Francisco Balibrea, J.L. García Guirao, J.I. Muñoz Casado. A triangular map on $I^{2}$ whose $\omega$-limit sets are all compact intervals of $\{0\}\times I$. Discrete & Continuous Dynamical Systems - A, 2002, 8 (4) : 983-994. doi: 10.3934/dcds.2002.8.983

[9]

Sergiu Aizicovici, Simeon Reich. Anti-periodic solutions to a class of non-monotone evolution equations. Discrete & Continuous Dynamical Systems - A, 1999, 5 (1) : 35-42. doi: 10.3934/dcds.1999.5.35

[10]

Daniel Fusca. The Madelung transform as a momentum map. Journal of Geometric Mechanics, 2017, 9 (2) : 157-165. doi: 10.3934/jgm.2017006

[11]

Lluís Alsedà, Michał Misiurewicz. Semiconjugacy to a map of a constant slope. Discrete & Continuous Dynamical Systems - B, 2015, 20 (10) : 3403-3413. doi: 10.3934/dcdsb.2015.20.3403

[12]

Richard Evan Schwartz. Outer billiards and the pinwheel map. Journal of Modern Dynamics, 2011, 5 (2) : 255-283. doi: 10.3934/jmd.2011.5.255

[13]

Valentin Ovsienko, Richard Schwartz, Serge Tabachnikov. Quasiperiodic motion for the pentagram map. Electronic Research Announcements, 2009, 16: 1-8. doi: 10.3934/era.2009.16.1

[14]

John Erik Fornæss, Brendan Weickert. A quantized henon map. Discrete & Continuous Dynamical Systems - A, 2000, 6 (3) : 723-740. doi: 10.3934/dcds.2000.6.723

[15]

Zenonas Navickas, Rasa Smidtaite, Alfonsas Vainoras, Minvydas Ragulskis. The logistic map of matrices. Discrete & Continuous Dynamical Systems - B, 2011, 16 (3) : 927-944. doi: 10.3934/dcdsb.2011.16.927

[16]

C. R. Chen, S. J. Li. Semicontinuity of the solution set map to a set-valued weak vector variational inequality. Journal of Industrial & Management Optimization, 2007, 3 (3) : 519-528. doi: 10.3934/jimo.2007.3.519

[17]

Yi Yang, Robert J. Sacker. Periodic unimodal Allee maps, the semigroup property and the $\lambda$-Ricker map with Allee effect. Discrete & Continuous Dynamical Systems - B, 2014, 19 (2) : 589-606. doi: 10.3934/dcdsb.2014.19.589

[18]

Jian Zhai, Jianping Fang, Lanjun Li. Wave map with potential and hypersurface flow. Conference Publications, 2005, 2005 (Special) : 940-946. doi: 10.3934/proc.2005.2005.940

[19]

Mila Nikolova. Model distortions in Bayesian MAP reconstruction. Inverse Problems & Imaging, 2007, 1 (2) : 399-422. doi: 10.3934/ipi.2007.1.399

[20]

Juan Luis García Guirao, Marek Lampart. Transitivity of a Lotka-Volterra map. Discrete & Continuous Dynamical Systems - B, 2008, 9 (1) : 75-82. doi: 10.3934/dcdsb.2008.9.75

2018 Impact Factor: 1.048

Metrics

  • PDF downloads (37)
  • HTML views (113)
  • Cited by (0)

[Back to Top]